# SDR ASAA2023081944980

- Difficulty date: August 19, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727E+18 TO 727I+10 IS CORRODED. GROUNDED - YES. EVALUATED AFT PIT L/H TRANSITION PNL FROM ST 727E+18 TO 727I+10 ORIGINAL MATERIAL THICKNESS .040 PER BOEING PROFILE DWG BAC 1496-377 REMOVED .018 MATERIAL REMAINING .022 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. FABD NEW 2EA CHANNEL SPLICE IAW B737-800 SRM 53-00-53-2R-5.4.E TO H. ALODINED AND PRIMED REPAIR PART IAW B737-800 SRM 53-00-53-2R-5.I TO J AND INSTALLED NEW 2EA CHANNEL AND SPLICE IAW 53-00-53-2R-5.L.
